# SDR QXEA200602435

- Difficulty date: September 14, 2006
- Submitted: September 22, 2006
- Operation: Air carrier
- Aircraft: N410QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4053
- Aircraft time: 12,808 hours, 2,943 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Unknown
- Location: Bs 229-570
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C3 PDX-MTX REQUEST TO REPLACE RT OB SEAT TRACK NR 14 STATION X.229.5 - 570.0. REPAIRED IAW SRM 51-42-05, SRM 51-40-15, AND SRM 51-42-90.
